I have a question. I am chronic hbv. I started taking viread in September, 2011. My baseline was hbeag (-), hbsag (+), hbsab (-), hbvdna ~10^7, two time alt and ast. After 6 months viread, my hbvdna, undetectable. normal alt and ast. The rest are the same.
Recently I sometimes develop a mild rash. I may feel a little itching on any part of my body, if I scratch it, it may have a redness and the itching may elevated. I usually control myself not to scratch and after one or two hours the rash disappears.
I checked the web and found out rash is common. Do I need to worry about it?
Common side effects may include:
mild nausea or stomach pain, mild diarrhea;
depression, headache, dizziness, mild weakness;
sleep problems (insomnia);
mild itching or rash; or
changes in the shape or location of body fat (especially in your arms, legs, face, neck, breasts, and waist).
check your vit d levels which are deficent 100% if you dont supplement, rush are a sign of immune system disregulation and have nothign to do with tenofovir but to the low vitamin d levels.
deficency of vit d is universal because nobody exposes skin to sun today like centuries ago and low vit d leads to disregulated immune system which can be excess of immune response or deficency of immune response, in hbv carriers is even worst because hbv itself suppress vit d to replicate more, so the doses you have to take depends on the fact you are hbv carrier and 5000 to 10.000iu daily are necessary to reach optimum levels around 80-90ng/ml
vit d and vit k2 while on tdf are also necessary due to bone metabolism
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.